# SDR SWAA2015052640026

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 62,533 hours, 50,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OTBD EMER FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM.
